RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2003, Volume 390, Number 2, Pages 165–168 (Mi dan1832)  

This article is cited in 1 scientific paper (total in 1 paper)

Distribution of the zeros of the Mittag-Leffler function

A.Yu.Popov, A.M. Sedletskiĭ



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan1832

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pskhu, “On the real zeros of functions of Mittag-Leffler type”, Math. Notes, 77:4 (2005), 546–552  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020